... that come with my menstrual cycle. About 2-3 hours the affects seem to wear off and my head hurts again.Could\should I take Ibuprofen in conjunction with this medicine?
Fioricet, which is what your doctor prescribed, can be followed by ibuprofen if need be.
My doctor prescribed these as well. I take 2 and fall asleep, usually wake up feeling better. If you take too many, every day for 3 days for example you'll get rebound headaches. They are meant to be used sparingly. How often do you take them? I like them better than fiorcet but if you find they don't work and end up taking more, you'll probably be better off with fiorcet. Your doctor should have explained the rebound side effect. Best of luck, Jessica
P.S. you shouldn't have to take ibuprofen as well, so there's probably a better headache/migraine med for you :)
Yes, be very careful about taking that medication more than 2 days a week, or it can give you bad rebound migraines. My prescription says to take 1 pill initially, then to take a second pill an hour later if need be. Are you taking a second pill? If not, talk to your doctor about it. Maxalt is another very good pain killer. One of the biggest things is to get the headache when it first starts, because once it gets bad, it's very difficult to treat. Good luck.
Hello Heather... I used to get Migraine headaches that came along with my periods also, and I used to take the same medicine that you are taking, (Fioricet), and yes you can take Ibuprofen, if you headache comes back 2 to 3 hours after you take your Fioricet, but you can also try taking Excedrin Migraine, or just extra strength Excedrin, that's what I used to take if my headache came back and it really helped alot, but if you are worried about taking too much Acetaminophen, then just take the Ibuprofen.
Hope this helps at least a little bit!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Dec 2017 • 3 answers
Updated 10 May 2013 • 2 answers
Updated 29 Dec 2014 • 2 answers
Updated 31 Oct 2015 • 2 answers
Updated 23 Aug 2017 • 1 answer